Sputnik Igor Maslov
American researchers announced that vaccination with the Moderna vaccine may sometimes cause skin infections and rashes.
They said that these side effects do not appear until more than 10 days after the vaccination.
This came in a letter sent by researchers to medical institutions and published in the New England Journal of Medicine.
The message stated: “We would like to report the existence of a group of 12 people who recorded the aforementioned symptoms. All these symptoms appear near the site of injection, after the disappearance of local symptoms related to vaccination and after a period of more than 10 days has passed from receiving the first dose of the vaccine.”
The doctors said that they were able to convince them to complete the course of vaccination and receive a second dose of the vaccine, despite the problems they face. They added that skin infections appeared in some of them even after they received a second dose of the vaccine.
Source: Komsomolskaya Pravda